O-minimality on twisted universal torsors and Manin's conjecture over number fields

Christopher Frei, Marta Pieropan

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)757-811
JournalAnnales Scientifiques de l'École Normale Supérieure
Volume49
Issue number4
Publication statusPublished - 2016

Fields of Expertise

  • Information, Communication & Computing

Cite this

O-minimality on twisted universal torsors and Manin's conjecture over number fields. / Frei, Christopher; Pieropan, Marta.

In: Annales Scientifiques de l'École Normale Supérieure, Vol. 49, No. 4, 2016, p. 757-811.

Research output: Contribution to journalArticleResearchpeer-review

@article{f35cbf9210544c3b807272031fc93790,
title = "O-minimality on twisted universal torsors and Manin's conjecture over number fields",
author = "Christopher Frei and Marta Pieropan",
year = "2016",
language = "English",
volume = "49",
pages = "757--811",
journal = "Annales Scientifiques de l'{\'E}cole Normale Sup{\'e}rieure",
issn = "0012-9593",
publisher = "Societe Mathematique de France",
number = "4",

}

TY - JOUR

T1 - O-minimality on twisted universal torsors and Manin's conjecture over number fields

AU - Frei, Christopher

AU - Pieropan, Marta

PY - 2016

Y1 - 2016

M3 - Article

VL - 49

SP - 757

EP - 811

JO - Annales Scientifiques de l'École Normale Supérieure

JF - Annales Scientifiques de l'École Normale Supérieure

SN - 0012-9593

IS - 4

ER -